# SDR UALA2010021500588

- Difficulty date: February 14, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 40,944 hours, 11,356 cycles
- Engine: Pwa PW4056
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: S332T3058
- Part serial: 9208268
- Condition: Faulty
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTS L ENG OIL PRESSURE IS AT 400PSI ALL OTHER INDICATIONS NORMAL. FLT CREW NOTED 400 PSI AT CLIMB POWER ONLY.  READ NORMAL AND MATCHED NR 2 ENGINE AT ALL OTHER POWER SETTINGS INCLUDING DESCENT AND IDLE. IN PROCESS OF REPLACING OIL PRESS TRANSMTR NR 1 ENG REPLACED NR 1 OIL PSI TRANSMTR.  RAN BOTH ENGINES AND OPS CKS GOOD.
